# SDR EE4Y20111001538

- Difficulty date: October 1, 2011
- Submitted: October 1, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 21,534 hours, 10,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472133202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, UPPER REAR FUSELAGE BETWEEN FR64 TO FR66 -Y765 SEAT TRACK WITH CORROSION.  SEAT TRACK REQUIRES A MAJOR REPAIR IAW SRM GUIDELINES.
